On the form of functions which preserve regressive isols
Compositio Mathematica, Tome 26 (1973) no. 3, pp. 283-302.
@article{CM_1973__26_3_283_0,
     author = {Ellentuck, Erik},
     title = {On the form of functions which preserve regressive isols},
     journal = {Compositio Mathematica},
     pages = {283--302},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     zbl = {0272.02067},
     mrnumber = {344102},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_283_0/}
}
TY  - JOUR
AU  - Ellentuck, Erik
TI  - On the form of functions which preserve regressive isols
JO  - Compositio Mathematica
PY  - 1973
DA  - 1973///
SP  - 283
EP  - 302
VL  - 26
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1973__26_3_283_0/
UR  - https://zbmath.org/?q=an%3A0272.02067
UR  - https://www.ams.org/mathscinet-getitem?mr=344102
LA  - en
ID  - CM_1973__26_3_283_0
ER  - 
Ellentuck, Erik. On the form of functions which preserve regressive isols. Compositio Mathematica, Tome 26 (1973) no. 3, pp. 283-302. http://www.numdam.org/item/CM_1973__26_3_283_0/

J. Barback [1] Recursive functions and regressive isols, Math. Scand. 15 (1964), 29-42. | MR 176921 | Zbl 0148.24701

J.C.E. Dekker [2] Infinite series of isols, Amer. Math. Soc. Proc. Symposia Pure Math. 5 (1962), 77-96. | MR 142447 | Zbl 0171.27001

J.C.E. Dekker [3] The minimum of two regressive isols, Math. Zeit. 83 (1964), 345-366. | MR 160716 | Zbl 0122.01002

J.C.E. Dekker and J. Myhill [4] Retraceable sets, Canad. J. Math. 10 (1958), 357-373. | MR 99292 | Zbl 0082.01505

E. Ellentuck [5] Universal cosimple isols, 42 (1972), 629-638 Pacif. J. Math. | MR 314606 | Zbl 0254.02032

M.J. Hassett [6] A closure property of regressive isols, Rocky Mt. J. Math. 2 (1972), 1-24. | MR 292678 | Zbl 0238.02036

A. Nerode [7] Extensions of isols, Ann. of Math. 73 (1961), 362-403. | MR 131363 | Zbl 0101.01203